Jump to content
Important Survey - Please Participate ×

Unbearable fatigue and tiredness after next taper, no one wants to help


[he...]

Recommended Posts

I have switched over from Klonopin 1mg 3xs a day for approx 11 years to Valium 60mg 3xs a day and my doctor is tapering me down 5mg every two weeks. I felt I was doing quite well until I went from 50mg to 45mg. Now for the past two weeks I have been suffering from unbearable fatique and so groggy I just want to sleep but my body wont let me.

 

I addressed this with the Veterans Affairs who has given this to me for 11 years and now doing the Valium taper. No one cares to help me figure out what to do. They listen to me and say they will get back to me and never do. I am sitting here alone feeling so extremely miserable. I am not one to just lay around in bed all day but when I get up to do something it's just so unbearable because I  get more fatiqued with my body and have brain fog/extreme tired so bad I cant think straight.

 

But what is best?? Get up and move around or just continue to lay on the couch or in bed. I hate feeling so sick and useless and despite my extreme effort to get help for this yesterday at the VA and this morning today, I get no response back from them. 

 

I feel I either need a slower taper or to stay at this dose until my brain adjusts as this is being cut 5mg every two weeks?

 

It would really be a relief to get some support or advice from people on here who understand. 

Link to comment
Share on other sites

You need to hold until this wave of unpleasant side effects has passed and abd you're feeling more stable.  then I would suggest you tell your doctor you want to continue at your pace. That's something only you and your body can really work out but the usual advice here is no more than 5-10 % every 10-14 days.

That's appalling that the VA aren't responding to you. You're not alone in having bad experiences with less than compassionate members of the medical profession.

In my experience there is far, far more useful knowledge on this board than in the minds of the four doctors ive so far dealt with in my own Valiun horrid show. Many people feel the same.

 

Link to comment
Share on other sites

OK, thank you Belfast. Appreciate your feedback. But since I am feeling so fatique, weak and my brain is so tired, is it best just to rest or try to get up and do something small. I feel so bad though that even doing anything right now is unbearable.

 

Heather

Link to comment
Share on other sites

For the time being, do as little as you can. Until you get over this phase of fatigue.

Don't beat yourself up about it, it's the drugs that idiots put you on which is making you feel so tired, not laziness.

Link to comment
Share on other sites

Thank you Belfast. I figured that would be your answer. I guess I just needed to hear it from someone else other than my own self. I feel like this is the worst day Ive  had with this fatique and extreme tiredness. I just want to go to bed and sleep.
Link to comment
Share on other sites

If i were you I'd hold until I felt more stable. I've been where you're at and the overwhelming fatigue and brain fog is something that comes and goes.

 

It's so important that you be in charge of your taper not the doctor.  He's not the one that has to live with the daily withdrawals and the upheaval your central nervous system is going through.

 

Rest when you can ☺

 

RG

Link to comment
Share on other sites

For the time being, do as little as you can. Until you get over this phase of fatigue.

Don't beat yourself up about it, it's the drugs that idiots put you on which is making you feel so tired, not laziness.

 

 

Far out !    :laugh:

 

 

 

:2funny:

Link to comment
Share on other sites

ugh the VA! They are also the ones who contributed to my issues. I have heard that the VA is under a lot of scrutiny because of the bad press they have been receiving. Another vet told me that the VA will try to taper you fast and if and only if that fails you can request a slower taper. I would suggest that you say that your current taper plan is failing, that you cannot do your life, and that you need to go slower so that you can live normally. I also get unbearable fatigue if I go down too fast. It usually clears about within days of me holding. The VA also tried to use scare tactics on me telling me to check myself into a psych hospital and that I would have to go to detox and stuff. I immediately stopped going to the VA, and found a private doc. My taper is going pretty well now. Seriously the VA will mess you up, you have to advocate strongly for yourself. Do whatever it takes. Good luck- you can do this- don't let them push you around. 8)
Link to comment
Share on other sites

I get this a lot too after a cut. Seems it would be reverse. Like I would be more energetic but I'm so so sleepy, weak etc. Today I fought it hard from 7a.m till about 6:00 o'clock simply because I had no other options. It's was really hard but I managed. The thing of it is you just cut 10 percent if you want to play by the rules but the rules simply don't apply to everybody. To say that better,  is that we all tend to be able to cut as little as 1 percent or 20 but you should be in charge. No doctor can possibly understand your unique feelings. So I'd have it out with the doctor if possible and insist you taper at your own pace. Soon enough you'll, by trial and error, know what's best for you. The doctor owes you that. In the meantime I agree with the others. Your body is really insisting on sleep. So sleep. If you feel better later in the day get up and move around. Whatever it takes. Doctors seem to feel it is their taper. It's not; it's yours. Don't feel badly. Crawl under the covers sleepyhead and snore away. I can't wait to hit my pillow tonight. But as always I'll hope for a better day tomorrow. Can't do much else. I'll send my hope for you too. It does get better...just take control of your own taper if at all possible. They give us this poison readily without batting an eye. Then often take it away as though they've caused no harm. I'm lucky. Great new doctor. But, they are rare when it comes to benzos. Sweet dreams, if possible. B
Link to comment
Share on other sites

Then there is my pdoc who keeps saying that the reason I'm so tired is because I have depression... really? I'm depressed? Why would he think that? Perhaps is it because I can't do anything except stay in bed most of the day?

 

So why not we increase your Prozac? Change to another SSRI? Hmm I think not.

Link to comment
Share on other sites

×
×
  • Create New...